Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes gastric problems and mouth ulcers ? What medication can effectively treat it ?

hello sir i m hemant 30 years old sir i have gastic problem in my stomach and after it becomes alcor in my mouth and panis mouth also, its repeat regurlerly , i take very much medicen of allopathy, ayurvedic , homeopathy but no relief, every time stomach feel very heavy and gastic(dakar)comes time by time and no required of meals .please help me
Asked On : Sat, 16 Apr 2011
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello there..
welcome to healthcare magic forum..
You need to get an endoscopy done first. Than u need a course of medicines to treat H pylori infection as it is considered to be most common cause of gastric ulcer. You can use Vitamin b Complex tablets for treatment of mouth ulcers. In the mean time reduce eating spicy foods as it aggravates your symptoms.
Hope this helps.
take care..
Answered: Sat, 16 Apr 2011
I find this answer helpful
General & Family Physician Dr. Sapan J. Pandya's  Response
Dear Hemant,
You may take a combination PROTON PUMP INHIBITOR (Rabeprazole) with a pro-kinetic (Domperidone). Also take a B-COMPLEX tablet after lunch and plain FOLIC ACID after dinner.
Eat less oily, spicy food.
Do not drink water for 1.5 hours after major meals.
Do not lie down for 1.5 hours after major meals.
Eat food at regular timings.
Answered: Sat, 16 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor